MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO TRURIZECLINICAL CHAIR; CHAIR, POSITIONING, ELECTRIC

STRYKER MEDICAL-KALAMAZOO TRURIZECLINICAL CHAIR; CHAIR, POSITIONING, ELECTRIC
Catalog Number 3333000000
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced product fails to support occupant.No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
The device that was pending was communicated that there was no issue with the device.Section h codes have been updated.The number of events summarized has been changed to 0, but the field is marked as 1 due to system requirements.
 
Event or Problem Description
This report now summarizes 0 malfunction event, instead of 1.

Brand Name
TRURIZECLINICAL CHAIR
Common Device Name
CHAIR, POSITIONING, ELECTRIC
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21920127
Report Number0001831750-2025-00579
Device Sequence Number15680393
Product Code INO
UDI-Device Identifier07613327322569
UDI-Public07613327322569
Combination Product (Y/N)N
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number3333000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown